# SDR ABXA030351

- Difficulty date: August 18, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,341 hours, 42,808 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39216711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME 294 ENG. FITTING CRACKED AT CARGO FLOOR ATTACH POINT. REPLACED FITTING IAW DC-9 SRM 51-10-4, 51-30-5 AND 51-30-1.
